Incompressible limit for a viscous compressible fluid

P. L. Lions, N. Masmoudi

Research output: Contribution to journalReview article

Abstract

We prove various asymptotic results concerning global (weak) solutions of compressible isentropic Navier-Stokes equations. More precisely, we show various results establishing the convergence, as the density becomes constant and the Mach number goes to 0, towards solutions of incompressible models (Navier-Stokes or Euler equations). Most of these results are global in time and without size restriction on the initial data. We also observe rigorously the linearized system around constant flows.

Original languageEnglish (US)
Pages (from-to)585-627
Number of pages43
JournalJournal des Mathematiques Pures et Appliquees
Volume77
Issue number6
DOIs
StatePublished - Jun 1998

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Incompressible limit for a viscous compressible fluid'. Together they form a unique fingerprint.

  • Cite this